# SDR SWAA2023011329573

- Difficulty date: January 10, 2023
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N7726A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33924
- Aircraft time: 55,008 hours, 29,835 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Fwd Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROVO REPORTED FWD SERVICE DOOR SLIDE FELL OUT BOTTOM OF CRADLE<[01] REMOVED FWD R1 SLIDE;[02] REMOVED FWD SERVICE SLIDE PER AMM 25-66-01;[03] R&R'D R1 DOOR SLIDE ASSY IAW AMM 25-66-01 & MT 725-61-06;[04] R&R'D R1 DOOR SLIDE ASSY IAW AMM 25-66-01 & MT 725-61-06
